# SDR USAA960134

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6325037
- Condition: Cracked
- Location: Bs 639
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK STATION 639 STUB BEAM WEB LBL 48 WL 206.5.  INSTALLED WEB, REPAIRED PER BOEING DRAWING 65C25211.  (M)
